# SDR SWAA2022040583842

- Difficulty date: March 14, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE INTERNAL ARE ACCESS PANEL 323BL AT VERTICAL STABILIZER 2022-144814 / [01] REPLACED SUPPORT ANGLE INTERNAL ARE ACCESS PANEL 323BL AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING 176A3001 SHEET 22 REV D SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ANGLE INTERNAL ARE ACCESS PANEL 323BL AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING 176A3001 SHEET 22 REV D SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII  TASK COMPLETED
